# SDR DLM88040456

- Difficulty date: May 23, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 34,307 hours, 26,492 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY - FUMES (ELECTRICAL) WERE DETECTED, NO SMOKE.  ALL GALLEY CB'S WERE PULLED, ODOR DISAPPEARED.  FOUND FWD OVENS IN AFT GALLEY AT FAULT.  REPLACED SAME.
